MAUDE Adverse Event Report: ALPHATEC SPINE, INC. IDENTITI POROUS TI INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

ALPHATEC SPINE, INC. IDENTITI POROUS TI INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 120-08093010-S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant did not return for evaluation as it remains in situ.Photographs were not provided; therefore, the complaint cannot be confirmed.The lot number was not provided; therefore, a review of device history records cannot be performed.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
A patient underwent a spinal procedure on (b)(6) 2024.Approximately two and a half months postoperatively, radiographic imaging revealed that the rod on the right side of the construct had completely disengaged from the tulip head, and the interbody implant had rotated within the disc space.During revision surgery, exposure of the original construct revealed all set screws were intact and secure on the rod except for the right l4 screw.Although the set screw remained seated within the tulip head, the rod had migrated out of position.Both rods were subsequently removed and replaced, along with the screws at l4 and l2.All set screws were also removed and replaced.Prior to final tightening, the interbody implant was repositioned.This report 2 of 2.

Brand Name
IDENTITI POROUS TI INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key21939650
Report Number2027467-2025-00108
Device Sequence Number9056335
Product Code MAX
UDI-Device Identifier00190376193670
UDI-Public(01)00190376193670
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183705
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120-08093010-S
Device Catalogue Number120-08093010-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale